9. Hans Montanus, Hyperbolic Orbits in an Absolute Euclidean Space‐Time

$25.00 each

For purchase of this item, please read the instructions.

Volume 11: Pages 563-568, 1998

Hyperbolic Orbits in an Absolute Euclidean SpaceTime

Hans Montanus

Buñuellaan 16, 1325 PL Almere, Netherlands

We consider hyperbolic orbits in an absolute Euclidean spacetime. Analyses will be performed for massive objects moving at various speeds past a heavy source mass like the sun. In the limiting case of a massive object moving with the speed of light, the hyperbolic orbit turns out to be equal to the path of a photon. The contents of the paper contribute to the consistency of the theory of an absolute Euclidean spacetime and support the idea that photons should be regarded as massive objects.

Keywords: deflection of light, hyperbolic orbits, absolute spacetime, Euclidean spacetime, theory of relativity

Received: January 8, 1998; Published online: December 15, 2008